# SDR DALA2023041202896

- Difficulty date: September 12, 2022
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 74,051 hours, 27,878 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 SCRATCH DAMAGE FOUND UNDER HYDRAULIC SVC BAY ACCESS PANEL 197KL RIDING ONTO ACCESS PANEL 197RL. CORRECTIVE ACTION: DAMAGE OUT OF LIMITS. REMOVED ACCESS PANEL ASSY 197LL ABD 193EL TO FACILITATE COMPOSITE REPAIR. COMPOSITE PERM REPAIR COMPLETED IAW B757 SRM 53-00-07-2R EXTERNAL THORSTRAND TEMP REPAIRED IAW B757 SRM 51-70-14-0G PARAG 8 PERM REPAIR AT "C" CHECK.INSTALLED PANEL 193EL AND 197LL PER B757 AMM 53-36 AND 53-66. REF ERA. RESTORED FLAME SPRAY PER ERA 552446-14MA REV 0 AND SRM 51-70-14. (9039949)
